Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ketamine and side effects jrbecker76

Posted by Phillipa on February 19, 2013, at 15:35:18

In reply to Re: Ketamine and side effects brynb, posted by jrbecker76 on February 19, 2013, at 12:02:41

I don't remember any side effects from Deplin, but recently did start taking D3 and found that it indeed did cause some irritibility in me Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:1038337
URL: http://www.dr-bob.org/babble/20130205/msgs/1038451.html